# SDR DHL2002806529

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND .5 INCH CRACK IN NR 3 CROSS SLIDE DOOR INNER EDGE.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER PER SRM 51-1-8B FIG 1B.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 7B.
